Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Suffering from pagets problem. Having burning sensation, pricking in leg, foot. Unbearable while sleeping. Suggestions?

I have got pagets problem since 1998 and i have taken alendranate 10 mg tab. for 8 years. I stopped it under the advise of the doctor. During 2010 I took bone scan and the pagets again slightly progressed. Now sometimes my leg, foot and joints developed burning sensation and pin pricks pains. Now today doctor gave trypatomer-25 for 2 weeks and priscribed blood tests and advised to come after two weeks. While sleeping the burning sensation is unbearable. I will be much thankful to you if you advice me for the problem.
Asked On : Tue, 27 Nov 2012
Answers:  0 Views:  93 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor